User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Mai, J.; Scherer, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
Bivariate extreme-value copulas with discrete Pickands dependence measure 
Abstract:
It is shown how bivariate extreme-value copulas with discrete Pickands measure can be represented as the geometric mean of bivariate extreme-value copulas whose Pickands measure has at most two atoms. Arbitrary bivariate extreme-value copulas can thus be represented as the limit of this construction, when the number of involved basis copulas tends to infinity. Besides the theoretical value of such a representation, properties of the represented copula can be deduced from properties of the involv...    »
 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Extremes 
Year:
2011 
Journal volume:
14 
Journal issue:
Pages contribution:
311-324 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 02 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions